Home / Interesting / Doctor, why? / Self-medication with paracetamol is extremely dangerous!!!

Self-medication with paracetamol is extremely dangerous!!!

Recently, many scientists warn how dangerous can be paracetamol and insist to introduce restriction on its sale, as well as other painkillers. These medications are sold for quite some time free in pharmacy, people consider them harmless and underestimate side effects.

It has been shown that at a daily dose of more than 4 g (one tablet is 0.5 g) Acetaminophen leads to liver damage, and 8 g per day may directly cause liver failure.

More frequent are cases of overdose and side effects in healing. The fact is that any medication given side effects abuse it. In recent years, however we have been taught by ads and recommendations that almost paracetamol is the most harmless and at the same time most efficient drug.

Acetaminophen is contained in a very wide range antipyretic and flu ilachi with different names. It gives even prophylactic mothers to babies, believing it harmless. Abuse it began to take enormous size.

Phenacetin, for example, is pulled from the US and European market. His direct “chemical sworn brother”, officially paracetamol is considered safe and health and even offers PCDP form of suppositories for children. But so far there is no clear evidence that paracetamol is less harmful to the kidneys of phenacetin.

Liver damage in paracetamol poisoning known, although they are not noisy. Differences with kidney failure are more interested in academia zasegnatite- unimportant. Doses above ’10 can cause severe, even fatal necrosis of the liver. When compared to the prescribed doses 500- 1000 mg intake tenfold amount can easily be reached. Chronic pain 2- 3 grams per day (= 4 to 6 tablets) are not any exception.

By scientific statistics shows that people consistently Using any acetaminophen with other painkillers suffer 3 to 8 times more common than cancer of the liver.

Unfortunately, in recent years more and more frequent cases of kidney and liver failure due to self-medicate with paracetamol headaches and general discomfort. Our suggesting that paracetamol cures almost everything any media, earn good money.

Turning to hospital people who once had an overdose of paracetamol can be saved as doctors immediately detected amount of drug in the body by blood analysis, thereby saving liver. And people who struggle with chronic pain regularly exceeded the maximum recommended dose of paracetamol, eight tablets of 500 mg per day, usually complain of doctors malaise, without mention of his addiction to the drug.

Although overdose of paracetamol in this case has the same detrimental effect on the body, in the form of acute renal failure, blood tests showed only a slight presence of the drug in the body. As a result, doctors simply can not see this problem. And without proper and timely treatment, it can cause complications, dangerous to human life.

Check Also

Active rest is the best!

Do we know how to relax qualitatively?

Physical and mental rest are closely linked and complete each other: mental tranquility facilitates relaxation of the muscles and back - physical relaxation favorably affects on mental relief.

Leave a Reply

Your email address will not be published. Required fields are marked *

==============================
Do you like our website?
Subscribe to our newsletter
Receive our new articles on your email once per month.
SUBSCRIBE

Абонамент за Радост вкъщи

Получавайте най-новите ни публикации на пощата си
АБОНИРАНЕ

Happy At Home Newsletter

Get our latest articles directly on your email account.
SUBSCRIBE NOW